An optimal bound for the spectral variation of two matrices

Elsner L (1985)
Linear algebra and its applications 71(Nov): 77-80.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Volltext vorhanden für diesen Nachweis
Erscheinungsjahr
Zeitschriftentitel
Linear algebra and its applications
Band
71
Zeitschriftennummer
Nov
Seite
77-80
ISSN
PUB-ID

Zitieren

Elsner L. An optimal bound for the spectral variation of two matrices. Linear algebra and its applications. 1985;71(Nov):77-80.
Elsner, L. (1985). An optimal bound for the spectral variation of two matrices. Linear algebra and its applications, 71(Nov), 77-80. doi:10.1016/0024-3795(85)90236-8
Elsner, L. (1985). An optimal bound for the spectral variation of two matrices. Linear algebra and its applications 71, 77-80.
Elsner, L., 1985. An optimal bound for the spectral variation of two matrices. Linear algebra and its applications, 71(Nov), p 77-80.
L. Elsner, “An optimal bound for the spectral variation of two matrices”, Linear algebra and its applications, vol. 71, 1985, pp. 77-80.
Elsner, L.: An optimal bound for the spectral variation of two matrices. Linear algebra and its applications. 71, 77-80 (1985).
Elsner, Ludwig. “An optimal bound for the spectral variation of two matrices”. Linear algebra and its applications 71.Nov (1985): 77-80.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z